Über reductible Binome

K. Th. Vahlen in Berlin

TBD mathscidoc:1701.33302

Acta Mathematica, 19, (1), 195-198, 1895.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:59 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ]
@inproceedings{k.1895über,
  title={Über reductible Binome},
  author={K. Th. Vahlen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202959546303011},
  booktitle={Acta Mathematica},
  volume={19},
  number={1},
  pages={195-198},
  year={1895},
}
K. Th. Vahlen. Über reductible Binome. 1895. Vol. 19. In Acta Mathematica. pp.195-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202959546303011.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved